# SDR AALA2009030400546

- Difficulty date: March 4, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- Aircraft time: 57,528 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA    EMERGENCY LIGHT BY LEFT NUMBER 1 DOOR WILL NOT SHUT OFF. REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT BY LEFT NUMBER ONE DOOR.
